The Diabetes Forum Support Community For Diabetics Online banner
1 - 2 of 2 Posts

· Registered
Joined
·
34 Posts
Discussion Starter · #1 ·
Hi everyone! I'm new here....my name is Suzi. I was diagnosed T2 in August of last year after being on steroids for 4 months because of inflammation issues. I quickly learned that I had to eat low carb to keep my numbers in check, since steroids raise my BG like crazy.

My endo started me on Metformin 500 mg 2x day. I almost immediately noticed a large amount of hair loss and stopped taking the meds in December. It took almost three months for my hair to fill in again. The Dr. Let me stay off any meds because my A1c was so good for a newbie.

My first A1c was 7.5, 3 months later it was 5.7 (no steroids). I have
another one due next month but know it won't be great since I'm
back on steroids.

Lots of great info here so far and looking forward to learning more!
 

· Registered
Joined
·
34 Posts
Discussion Starter · #7 ·
Thanks for the warm welcome! Unfortunately, I DO have to continue taking steroids; it's the only thing that keeps the inflammation under control. The longest I can go off them is 2 weeks, and at that point, I'm miserable with pain and have various body parts that are swollen. Tomorrow will be one year since it all started! Everything except my knees starting swelling, even the joints in my jaw! I'm on other meds to control the inflam. but they aren't doing what the steroids do, which is a shame.

Again, thanks for making me feel welcome. It's nice to be part of a group that really understands. :p
 
1 - 2 of 2 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.
Top